# SDR DALA2020031801930

- Difficulty date: March 14, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 CORROSION ON SEAT TRACK SUPPORT, STA. 365.25, RBL 44 AT PASSENGER CABIN. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00439, CORROSION LEVEL 2, SEAT TRACK SUPPORT, STA. 365.25, RBL 44 AT PASSENGER CABIN. (CPAX) WAS REPLACED PER B757-300 SRM AND DWG 141N5131 REV U. (1528598)
